Alert archive / Oklahoma / River Flood Advisories in 2021

River Flood Advisory 6, NWS Tulsa, OK

March 19, 2021Muskogee County, Oklahoma

NWS Tulsa, OK issued this river flood advisory at Mar 19, 2021, 10:30 AM CDT for Muskogee County, Oklahoma. It was in force for 46 hr.

The area

The outline as issued.

The facts

Issued
Mar 19, 2021, 10:30 AM CDT (15:30 UTC)
Expired
Mar 21, 2021, 8:04 AM CDT
In force
46 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

County Muskogee County, OK

The radar

The Tulsa radar (KINX), 63 km from the middle of the area, began a volume at 15:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Arkansas River near Muskogee (MKGO2).

Action stage
27 ft
Minor stage
28 ft
Moderate stage
32 ft
Major stage
34 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07194500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

784 
WGUS84 KTSA 191530
FLSTSA

Flood Advisory
National Weather Service Tulsa OK
1030 AM CDT Fri Mar 19 2021

...The National Weather Service in Tulsa has issued a Flood Advisory 
for the following rivers in Oklahoma...

  Arkansas River near Muskogee affecting Muskogee County.


OKC101-200330-
/O.NEW.KTSA.FL.Y.0006.210319T1530Z-210321T1200Z/
/MKGO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1030 AM CDT Fri Mar 19 2021

The National Weather Service in Tulsa has issued a

* Flood Advisory for
  the Arkansas River near Muskogee.
* From this morning to Sunday morning.
* At 10:00 AM CDT Friday the stage was 26.9 feet.
* Action stage is 27.0 feet.
* Flood stage is 28.0 feet.
* Forecast...The river is nearing a crest of 27.0 feet this 
  afternoon, which is right at action stage. The river will 
  fluctuate near action stage thru the day on Saturday, before 
  falling below action stage Saturday night.
* Impact...At 27.0 feet, no flooding occurs but low lying 
  agricultural areas may be threatened. Continue to monitor later 
  forecasts.


&&

LAT...LON 3583 9520 3552 9507 3547 9515 3559 9532
      3583 9537

$$

Lacy
6 follow-up statements
528 
WGUS84 KTSA 191927
FLSTSA

Flood Advisory
National Weather Service Tulsa OK
227 PM CDT Fri Mar 19 2021

...The Flood Advisory continues for the following rivers in 
Oklahoma...

  Arkansas River near Muskogee affecting Muskogee County.


OKC101-200730-
/O.CON.KTSA.FL.Y.0006.000000T0000Z-210321T1200Z/
/MKGO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
227 PM CDT Fri Mar 19 2021

...The Flood Advisory remains in effect...

The Flood Advisory continues for
  the Arkansas River near Muskogee.
* Until Sunday morning.
* At 2:00 PM CDT Friday the stage was 26.76 feet.
* Action stage is 27.0 feet.
* Flood stage is 28.0 feet.
* Forecast...The river is nearing a crest of 27.0 feet late this 
  afternoon, which is right at action stage. The river will 
  fluctuate near action stage thru the day on Saturday, before 
  falling below action stage Saturday night.
* Impact...At 27.0 feet, no flooding occurs but low lying 
  agricultural areas may be threatened. Continue to monitor later 
  forecasts.


&&

LAT...LON 3583 9520 3552 9507 3547 9515 3559 9532
      3583 9537

$$
663 
WGUS84 KTSA 200053
FLSTSA

Flood Advisory
National Weather Service Tulsa OK
753 PM CDT Fri Mar 19 2021

...The Flood Advisory continues for the following rivers in 
Oklahoma...

  Arkansas River near Muskogee affecting Muskogee County.


OKC101-201400-
/O.CON.KTSA.FL.Y.0006.000000T0000Z-210321T1200Z/
/MKGO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
753 PM CDT Fri Mar 19 2021

...The Flood Advisory remains in effect...

The Flood Advisory continues for
  the Arkansas River near Muskogee.
* Until Sunday morning.
* At 7:00 PM CDT Friday the stage was 26.9 feet.
* Action stage is 27.0 feet.
* Flood stage is 28.0 feet.
* Forecast...The river is nearing a crest of 27.0 feet early this 
  evening, which is right at action stage. The river will fluctuate 
  near action stage through the day on Saturday, before falling 
  below action stage Saturday night.
* Impact...At 27.0 feet, no flooding occurs but low lying 
  agricultural areas may be threatened. Continue to monitor later 
  forecasts.


&&

LAT...LON 3583 9520 3552 9507 3547 9515 3559 9532
      3583 9537

$$
734 
WGUS84 KTSA 201318
FLSTSA

Flood Advisory
National Weather Service Tulsa OK
818 AM CDT Sat Mar 20 2021

...The Flood Advisory continues for the following rivers in 
Oklahoma...

  Arkansas River near Muskogee affecting Muskogee County.


OKC101-210130-
/O.CON.KTSA.FL.Y.0006.000000T0000Z-210321T1200Z/
/MKGO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
818 AM CDT Sat Mar 20 2021

...The Flood Advisory remains in effect...

The Flood Advisory continues for
  the Arkansas River near Muskogee.
* Until Sunday morning.
* At 8:00 AM CDT Saturday the stage was 26.8 feet.
* Action stage is 27.0 feet.
* Flood stage is 28.0 feet.
* Forecast...The river will continue to fluctuate near action stage 
  at 27 feet thru the day today. The river is then expected to drop 
  below action stage tonight and continue falling thru the middle of 
  next week.
* Impact...At 27.0 feet, no flooding occurs but low lying 
  agricultural areas may be threatened. Continue to monitor later 
  forecasts.


&&

LAT...LON 3583 9520 3552 9507 3547 9515 3559 9532
      3583 9537

$$

Lacy
234 
WGUS84 KTSA 201904
FLSTSA

Flood Advisory
National Weather Service Tulsa OK
204 PM CDT Sat Mar 20 2021

...The Flood Advisory continues for the following rivers in 
Oklahoma...

  Arkansas River near Muskogee affecting Muskogee County.


OKC101-210715-
/O.CON.KTSA.FL.Y.0006.000000T0000Z-210321T1200Z/
/MKGO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
204 PM CDT Sat Mar 20 2021

...The Flood Advisory remains in effect...

The Flood Advisory continues for
  the Arkansas River near Muskogee.
* Until Sunday morning.
* At 1:00 PM CDT Saturday the stage was 26.9 feet.
* Action stage is 27.0 feet.
* Flood stage is 28.0 feet.
* Forecast...The river will continue to fluctuate near action stage 
  at 27 feet thru this evening. The river is then expected to drop 
  below action stage tonight and continue falling thru the middle of 
  next week.
* Impact...At 27.0 feet, no flooding occurs but low lying 
  agricultural areas may be threatened. Continue to monitor later 
  forecasts.


&&

LAT...LON 3583 9520 3552 9507 3547 9515 3559 9532
      3583 9537

$$
534 
WGUS84 KTSA 210057
FLSTSA

Flood Advisory
National Weather Service Tulsa OK
757 PM CDT Sat Mar 20 2021

...The Flood Advisory is extended for the following rivers in 
Oklahoma...

  Arkansas River near Muskogee affecting Muskogee County.


OKC101-211300-
/O.EXT.KTSA.FL.Y.0006.000000T0000Z-210321T1800Z/
/MKGO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
757 PM CDT Sat Mar 20 2021

...The Flood Advisory is now in effect until early tomorrow 
afternoon...

The Flood Advisory continues for
  the Arkansas River near Muskogee.
* Until Sunday afternoon.
* At 7:00 PM CDT Saturday the stage was 26.9 feet.
* Action stage is 27.0 feet.
* Flood stage is 28.0 feet.
* Forecast...The river is expected to rise to a crest of 27.0 feet 
  just after midnight tonight.
* Impact...At 27.0 feet, no flooding occurs but low lying 
  agricultural areas may be threatened. Continue to monitor later 
  forecasts.


&&

LAT...LON 3583 9520 3552 9507 3547 9515 3559 9532
      3583 9537

$$

RBD
707 
WGUS84 KTSA 211304
FLSTSA

Flood Advisory
National Weather Service Tulsa OK
804 AM CDT Sun Mar 21 2021

...The Flood Advisory is cancelled for the following rivers in 
Oklahoma...

  Arkansas River near Muskogee affecting Muskogee County.

OKC101-211415-
/O.CAN.KTSA.FL.Y.0006.000000T0000Z-210321T1304Z/
/MKGO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
804 AM CDT Sun Mar 21 2021

...The Flood Advisory for the Arkansas River near Muskogee has been 
cancelled...

The Flood Advisory is cancelled for
  the Arkansas River near Muskogee.
* At 7:00 AM CDT Sunday the stage was 26.7 feet.
* Flood stage is 28.0 feet.
* Forecast...The river is expected to fluctuate just below action 
  stage around 26.7 feet thru the day today. The river is then 
  expected to fall further after midnight to around 25.8 feet on 
  Monday. Therefore, the advisory will be canceled.


&&

LAT...LON 3583 9520 3552 9507 3547 9515 3559 9532
      3583 9537

$$

Lacy

What forecasters said that day

The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this river flood advisory went out at Mar 19, 10:20 AM CDT, 10 minutes earlier.

Area forecast discussion, Mar 19, 10:20 AM CDT, 10 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1020 AM CDT Fri Mar 19 2021

...UPDATE...

.DISCUSSION...
At mid morning...cloud cover continued to push southward and
remained over far Southeast Oklahoma. Elsewhere across Eastern
Oklahoma and Northwest Arkansas...mostly clear conditions were
common as surface high pressure continued to filter into the
region.

Through this afternoon...mostly sunny skies are expected to be
common over the CWA with north to northeast winds 5 to 15 mph. The
exception may be along the Red River where some scattered cloud
cover could hang on into the afternoon hours. Overall
though...these condition with the angle of the March sun will
allow for max heating today with highs warming into the 60s for
most locations. For the morning update...have added a slight
increase in high temps with the NBM usually on the cool side with
mostly sunny days. Otherwise...have added minor tweaks to hourly
temp/dewpoint/sky/wind grids to account for latest trends/obs.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   62  33  67  44 /   0   0   0   0
FSM   65  34  67  41 /   0   0   0   0
MLC   64  34  69  43 /   0   0   0   0
BVO   61  30  65  41 /   0   0   0   0
FYV   61  27  66  39 /   0   0   0   0
BYV   59  31  63  40 /   0   0   0   0
MKO   62  34  65  42 /   0   0   0   0
MIO   59  30  64  42 /   0   0   0   0
F10   63  34  68  42 /   0   0   0   0
HHW   64  36  66  41 /   0   0   0   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

SHORT TERM...20
LONG TERM....30
Hazardous weather outlook, Mar 19, 4:31 AM CDT, 5 hours 59 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
431 AM CDT Fri Mar 19 2021

ARZ001-002-010-011-019-020-029-OKZ049-053>076-200945-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
431 AM CDT Fri Mar 19 2021

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.
No hazardous weather is expected through Tonight.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Spotter Activation Not Expected.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
SATURDAY...No Hazards.
SUNDAY...Very High Fire Weather Potential...High Wind Potential.
MONDAY...Thunderstorm Potential...Heavy Rain Potential.
TUESDAY...No Hazards.
WEDNESDAY...Thunderstorm Potential.
THURSDAY...No Hazards.

EXTENDED DISCUSSION...
The fire weather danger will increase on Sunday as southerly
winds increase in advance of an approaching storm system.
Gusty south winds will combine with unseasonably warm temperatures
and afternoon relative humidity values near 35 percent to increase
the fire weather danger Sunday afternoon.

The chances of showers and a few thunderstorms will increase
on Monday and continue through Tuesday as a storm system moves
through the region. More showers and storms are forecast for
Wednesday and Thursday as another storm system affects the
area.

weather.gov/tulsa contains additional information.

Nearby

River Flood Advisories in Oklahoma, 2021Every river flood advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.